Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
Blixer
Legend

Reged: 01/10/06
Posts: 599
Loc: Missouri
One week on the meds...
      #186787 - 04/17/06 05:31 PM

Unfortunately I find myself a bit hesitant to post anymore because of some of the comments that get made. I have always looked at this site as a place to provide a bright and supporting spot in life for those of us going through this tragedy of HIV. So I'll go ahead and take a risk again...

I know the meds affect everyone differently but my experience has been a bright spot so far. I can say I've had no real problems. Yes, some sleep disturbance and waking up often in the night. But I've had none of the gut problems or the sick stomach or any of the other "Sustiva horrors". There has been a bit of dizziness from time to time but nothing that has interrupted my life. I've been changed to a morning dosing to try and alleviate the sleep interruption and I can tell I've taken the meds, but overall my life goes on like it has and I haven't had to stop doing anything in my normal routine because of the meds. I know I could get knocked for a loop down the road, but for now all of that worrying I did about starting the meds was a big waste of my time. I'm taking my life back!

--------------------
David
Sustiva, Epivir, Videx EC


Post Extras: Remind Me!   Notify Moderator  
Survivor
Legend

Reged: 10/30/05
Posts: 3256
Loc: Get off the fence and live again!
Re: One week on the meds... new
      #186790 - 04/17/06 06:01 PM

David, Have you checked for that third eye on your forehead yet to grow in? Will keeps asking if I am seeing tripple? David go out and play. Enjoy your life. Help others. Be greatful for what has been given you! Your truly an inspiration and a great friend to have in this world !

Peace Love Dope!

Post Extras: Remind Me!   Notify Moderator  
Blixer
Legend

Reged: 01/10/06
Posts: 599
Loc: Missouri
Re: One week on the meds... new
      #186793 - 04/17/06 06:26 PM

Are you sure I should be checking for the eye on the front of the head. I've always heard that teacher's had eyes in the back of their head. Maybe that is where I should be checking. LOL.... Get ready Eric and Will.... Denver is on my list of places to visit again... soon... :-) Well, soon as in the next few months... not soon as in the next few days...

--------------------
David
Sustiva, Epivir, Videx EC


Post Extras: Remind Me!   Notify Moderator  
posintherockies
Regular

Reged: 04/06/06
Posts: 36
Loc: Northern Colorado
Re: One week on the meds... new
      #186797 - 04/17/06 07:25 PM

I have had a great experience on my meds too. They work with different people in different ways so your outlook of gratitude and appreciation is not only normal but honest!

--------------------
It feels so good when you let go of all the drama in your life!!!!!!

Post Extras: Remind Me!   Notify Moderator  
Brandy
Guru

Reged: 01/19/06
Posts: 208
Loc: Oklahoma,USA
Re: One week on the meds... new
      #186831 - 04/18/06 02:24 AM

David
Im so glad your doing so good. Dont let anyone run you off sweetie most of us here care... take care hon and like eric said go out and enjoy life.

--------------------
take care and be sooooo safe love,
Brandy

Live in the Moment!!!!

Post Extras: Remind Me!   Notify Moderator  
franfrog
Legend

Reged: 01/05/06
Posts: 1342
Loc: NJ
Re: One week on the meds... new
      #186840 - 04/18/06 07:45 AM

Well David, as a mother, I have the eye in the back of my head! LOL! I am glad to hear you are having no problems with the meds. I do not have any but what really you describe. My first night was crazy but now it is simple sleep deprivation and a few dreams that are harmless and I do get dizzy about an hour after taking the meds. I am glad they have not hit you and pretty much now you are fine.
Be strong and take your life and keep it!

Post Extras: Remind Me!   Notify Moderator  
Bear60
Legend

Reged: 12/21/05
Posts: 1390
Re: One week on the meds... new
      #186852 - 04/18/06 09:58 AM

Great news David. Its really inspiring to hear that you feel like "taking your life back". I know you will. And will be happy for it.

--------------------
6 ft tall poz bear in Philadelphia

Post Extras: Remind Me!   Notify Moderator  
ItsFaith
Legend

Reged: 10/17/05
Posts: 1329
Re: One week on the meds... new
      #186859 - 04/18/06 10:31 AM

Great News David. I know that some of the posts get insulting, aggravating, irritating, annoying (I can go through another ten or twenty "ing" words..but you get the idea) But, I am just starting to click off of those threads. I stick to the threads that mean something to me....like you and Eric and Daisey and Fran, and firefly and bear and......okay another list starting here...you get the picture. Don't let those nasties get the best of you....use your mouse and just click them away....stay here, where you belong and are so loved and valued.

Enjoy spring David...it is a time of rebirth. A third eye...you wear glasses don't you? Damn...you'll need a new pair!

Post Extras: Remind Me!   Notify Moderator  
Blixer
Legend

Reged: 01/10/06
Posts: 599
Loc: Missouri
Re: One week on the meds... new
      #186897 - 04/18/06 04:14 PM

I did wear glasses... had lasik in September so for now, no glasses although one eye has regressed some. I could have it redone, but probably won't. I have other issues to deal with now and the seeing without glasses is not a high priority.

--------------------
David
Sustiva, Epivir, Videx EC


Post Extras: Remind Me!   Notify Moderator  
Blixer
Legend

Reged: 01/10/06
Posts: 599
Loc: Missouri
Re: One week on the meds... new
      #186898 - 04/18/06 04:16 PM

Thanks everyone... I know who my friends are... both here and in person. You guys are the greatest. And yes, I do just click off of those negative ones. And some of them I don't even click onto now because I know it isnt' something I want to read. I'm gonna be around... maybe just a bit more careful in my posting.

--------------------
David
Sustiva, Epivir, Videx EC


Post Extras: Remind Me!   Notify Moderator  
Blixer
Legend

Reged: 01/10/06
Posts: 599
Loc: Missouri
Re: One week on the meds... new
      #186901 - 04/18/06 04:18 PM

I'm doing pretty good on the morning dosing. If I could get this cough and congestion (six months now) taken care of I think I would be able to get a good night's sleep. I'm sleeping better with the morning dosing.. at least two hours straight without waking up. I'm actually tired today... unusual when you are happy about being tired but it means I'm getting used to things I think. And I do find that I have a slight equilibirum problem from 1 to 2 hours after taking meds. But nothing that I can't deal with. Have any of you on sustiva had aching legs. My legs start aching after I've been in bed about 5 to 6 hours. Sometimes that keeps me awake.


--------------------
David
Sustiva, Epivir, Videx EC


Post Extras: Remind Me!   Notify Moderator  
franfrog
Legend

Reged: 01/05/06
Posts: 1342
Loc: NJ
Re: One week on the meds... new
      #186905 - 04/18/06 05:20 PM

I was going to do the morning dosage but have heard that you still have trouble sleeping at night so I figured it was no big deal. I can handle my side effects and I have been on it for almost a year now. I can not comment on the leg thing since I have so many back problems I think that is most of my problem but it has been a little different since the meds.

Post Extras: Remind Me!   Notify Moderator  
goofyme
Fanatic

Reged: 03/15/06
Posts: 56
Loc: nyc
Re: One week on the meds... new
      #186917 - 04/18/06 06:39 PM

Hi David,

Good for you that all is fine and well. You are doing everything that you are suppose to, so don't worry about anything, and continue to go along with the ride.

Just remember to live.

Hugs!!!

goofyme

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3266

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3